# SDR 98ZZZM68

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Condition: Loose
- Location: Nr 4 Eng Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE SHOULDER COWL LORD MOUNT BRACKET LOOSE FROM PYLON BOX.  REPLACED BRACKET AND INSTALLED BOLTS AT POSITIONS B, C, D REF BAE RIL HC546H009 AND BAE FAX PJN/1196R/92.
